# SDR ASAA2017042320523

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 16,370 hours, 5,318 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9238
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,057 hours, 9,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, THE  BLEED TRIP OFF LIGHT ILLUMINATED ON THE NR 2 ENGINE. FOLLOWED QRH AND LIGHT DID RESET FOR 10 SECONDS AND CAME BACK ON, DISCUSSED WITH MAINTENANCE CONTROL AND TRIED ANOTHER RESET AT FL 340 AFTER 5 MINUTES AT CRUISE POWER, RESET WORKED. ACFT GROUNDED. ACCOMPLISHED IAW FIM 36-10 TASK 801. REMOVED & REPLACED HIGH STAGE VALVE IAW AMM 36-11-06, NO LEAKS NOTED ON DRY MOTOR RUN. ACCOMPLISHED ENGINE LOW POWER RUN, NO DUCT SPLIT NOTED. REMOVED & REPLACED HIGH STAGE REGULATOR, IAW AMM 36-11-07, NO LEAKS NOTED.
